MathSciNet Relay Station
MathSciNet bibliographic data
MR1007342 (91a:35137) 35Q30 (35A30 58F05 58G35)
Gusyatnikova, V. N.; Yumaguzhin, V. A. Symmetries and conservation laws of Navier-Stokes equations. Symmetries of partial differential equations, Part I. Acta Appl. Math. 15 (1989), no. 1-2, 65–81.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement